RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 450–455 (Mi de5122)  

This article is cited in 5 scientific papers (total in 5 papers)

Ordinary Differential Equations

A boundary value problem for a singular equation

A. I. Shindyapin

Perm Polytechnic Institute

Full text: PDF file (921 kB)

Bibliographic databases:
UDC: 517.929
Received: 21.07.1981

Citation: A. I. Shindyapin, “A boundary value problem for a singular equation”, Differ. Uravn., 20:3 (1984), 450–455

Citation in format AMSBIB
\Bibitem{Shi84}
\by A.~I.~Shindyapin
\paper A boundary value problem for a singular equation
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 450--455
\mathnet{http://mi.mathnet.ru/de5122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742050}
\zmath{https://zbmath.org/?q=an:0566.34052}


Linking options:
  • http://mi.mathnet.ru/eng/de5122
  • http://mi.mathnet.ru/eng/de/v20/i3/p450

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. J. Alves, “On a nonlinear boundary value problem with a nonsummable singularity”, Russian Math. (Iz. VUZ), 44:4 (2000), 54–57  mathnet  mathscinet  zmath
    2. E. S. Zhukovskii, “On the representation of the Green operator of an abstract functional-differential equation”, Russian Math. (Iz. VUZ), 45:6 (2001), 28–31  mathnet  mathscinet  zmath
    3. E. S. Zhukovskii, “Volterra inequalities in function spaces”, Sb. Math., 195:9 (2004), 1235–1251  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. M. Plaksina, “One class of singular linear functional differential equations”, Russian Math. (Iz. VUZ), 56:2 (2012), 80–83  mathnet  crossref  mathscinet
    5. V. P. Plaksina, I. M. Plaksina, E. V. Plekhova, “On solvability of the Cauchy problem for one quasilinear singular functional-differential equation”, Russian Math. (Iz. VUZ), 60:2 (2016), 46–51  mathnet  crossref  isi
  • Number of views:
    This page:50
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019